RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 72, Issue 1  


Estimates for Elements of Inverse Matrices for a Class of Operators with Matrices of Special Structure
T. V. Azarnova
3
Compatible Poisson Brackets on Lie Algebras
A. V. Bolsinov, A. V. Borisov
11
Estimating the Minimal Number of Colors in Acyclic -Strong Colorings of Maps on Surfaces
O. V. Borodin, A. V. Kostochka, A. Raspaud, E. Sopena
35
Quasistability of a Vector Trajectory Majority Optimization Problem
V. A. Emelichev, Yu. v. Stepanishina
38
The Second Boundary-Value Problem for Pseudoparabolic Equations in Noncylindrical Domains
M. V. Ivanova, V. I. Ushakov
48
Nonlinear Commutation Relations: Representations by Point-Supported Operators
M. V. Karasev, E. M. Novikova
54
The Plancherel–Rotach Formula for Chebyshev–Hermite Functions on Half-Intervals Contracting to Infinity
R. S. Larionchikov
74
Elementary Classes of Groups
D. V. Osin
84
Gibbs Measures and Markov Random Fields with Association $I$
A. M. Rakhmatullaev, U. A. Rozikov
94
Two-State Mealy Automata of Intermediate Growth over a Two-Letter Alphabet
I. I. Reznikov, V. I. Sushchanskii
102
Structure of Quasi-Layer-Finite Groups
A. I. Sozutov, S. I. Shakhova
118
On Primitive Representations of Minimax Nilpotent Groups
A. V. Tushev
131

Brief Communications
Lévy–Laplace Operators in Functional Rigged Hilbert Spaces
L. Accardi, O. G. Smolyanov
145
On Nonnormal Numbers
R. K. Akhunzhanov
150
The Dimension Conjecture for Quadrics of Codimension Three and Higher
P. B. Utkin
152
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019